Tuesday, October 20, 2020

Comments by kdeluca

Showing 2 of 2 comments.

  • Thank you for sharing your story. Mine is very similar so it is particularly helpful to hear. I finished my tapering 4 months ago. I am still feeling withdrawal symptoms (I think). It is very validating to hear that others experience withdrawal symptoms, and then an eventual return to feeling like oneself. I would be very curious to hear how long your taper lasted (mine was 1.5 years, after being on the medication – welbutrin – for 7 years) and how long after your last dose did it take for you to feel better. Thanks again!

  • Thank you for your contributions so far – extremely helpful! I am in the process of tapering off of wellbutrin (after a 7+ period of use, in addition to a smattering of other pscyhiatric medications). I am working hard to support myself w/ good nutrition and nutritional supplementation, but am challenged by the extreme states of depression and anxiety I have been feeling during the tapering process. It is hard to know what one should try (SAMe, 5HTP, cutting out sugar, probotics, etc. etc.). I am lucky to live in a state (VT) where naturopathic care is covered by insurance, but my well-meaning naturopathic docs have limited experience w/ drug tapering after long-term use. I’m curious if you have any general advice for someone trying to support themselves w/ a holistic nutrition-based approach. Thanks for anything you have to offer.